Arkiv for Matematik, 1967

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (30 articles)

Volume 6, Issue 1

[1] Estimates of harmonic measures

Kersti Haliste Uppsala University, Uppsala, Sweden

TBD mathscidoc:1701.332229

Arkiv for Matematik, 6, (1), 1-32, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Minimization problems for the functional sup_{x}$F(x, f(x), f′(x))$

Gunnar Aronsson

TBD mathscidoc:1701.332230

Arkiv for Matematik, 6, (1), 33-53, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A strong form of spectral synthesis

Ingemar Wik

TBD mathscidoc:1701.332231

Arkiv for Matematik, 6, (1), 55-64, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Extrapolation of absolutely convergent fourier series by identically zero

Ingemar Wik

TBD mathscidoc:1701.332232

Arkiv for Matematik, 6, (1), 65-76, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Stone-Weierstrass theorem in certain Banach algebras of Fourier type

Lars Inge Hedberg University of Uppsala, Uppsala, Sweden

TBD mathscidoc:1701.332233

Arkiv for Matematik, 6, (1), 77-102, 1965.9
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 6, Issue 2

[1] Invariant sets under iteration of rational functions

Hans Brolin

TBD mathscidoc:1701.332234

Arkiv for Matematik, 6, (2), 103-144, 1965.7
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 307 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur un système d’équations linéaires à une infinité d’inconnues

Karl Dagerholm

TBD mathscidoc:1701.332235

Arkiv for Matematik, 6, (2), 145-150, 1965.7
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Baire sets and Baire measures

Kenneth A. Ross Karl Stromberg

TBD mathscidoc:1701.332236

Arkiv for Matematik, 6, (2), 151-160, 1965.7
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 148 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Contributions à la théorie des modules et des anneaux algébriques

Trygve Nagell

TBD mathscidoc:1701.332237

Arkiv for Matematik, 6, (2), 161-178, 1965.7
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quasi-analytic vectors

A. E. Nussbaum Department of Mathematics, Washington University

TBD mathscidoc:1701.332238

Arkiv for Matematik, 6, (2), 179-191, 1965.7
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 52 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 6, Issue 3

[1] Existence and approximation theorems for solutions of complex analogues of boundary problems

C. O. Kiselman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332239

Arkiv for Matematik, 6, (3), 193-207, 1966.1
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A fix-point theorem with econometric background

Herman O. A. Wold

TBD mathscidoc:1701.332240

Arkiv for Matematik, 6, (3), 209-220, 1966.1
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A fix-point theorem with econometric background

Herman O. A. Wold

TBD mathscidoc:1701.332241

Arkiv for Matematik, 6, (3), 221-240, 1966.1
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Lorentz-invariant Markov processes in relativistic phase space

R. M. Dudley Department of Mathematics, University of California

TBD mathscidoc:1701.332242

Arkiv for Matematik, 6, (3), 241-268, 1966.1
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quelques résultats sur les diviseurs fixes de l'index des nombres entiers d'un corps algébrique

Trygve Par Nagell

TBD mathscidoc:1701.332243

Arkiv for Matematik, 6, (3), 269-289, 1966.1
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 6, Issue 4

[1] Some orthogonal matrices and related orthogonal functions systems

Edgar Asplund Harold S. Shapiro

TBD mathscidoc:1701.332244

Arkiv for Matematik, 6, (4), 291-298, 1966.8
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On modifications of Riemann surfaces

H. Renggli University of New Mexico, Albuquerque, USA

TBD mathscidoc:1701.332245

Arkiv for Matematik, 6, (4), 299-306, 1966.8
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On unique supports of analytic functionals

C. O. Kiselman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332246

Arkiv for Matematik, 6, (4), 307-318, 1966.8
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes

G. Kallianpur Department of Statistics, University of Minnesota V. Mandrekar Department of Statistics, University of Minnesota

TBD mathscidoc:1701.332247

Arkiv for Matematik, 6, (4), 319-335, 1966.8
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the intersections between the trajectories of a normal stationary stochastic process and a high level

Harald Cramér

TBD mathscidoc:1701.332248

Arkiv for Matematik, 6, (4), 337-349, 1966.8
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Linear partial differential operators and generalized distributions

Göran Björck University of Stokholm, Stockholm, Sweden

TBD mathscidoc:1701.332249

Arkiv for Matematik, 6, (4), 351-407, 1966.8
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 204 downloads ] [ 0 comments ] [ Cited by 155 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Minimization problems for the functional sup_{$x$}$F(x, f(x), f'(x))$. (II)

Gunnar Aronsson

TBD mathscidoc:1701.332250

Arkiv for Matematik, 6, (4), 409-431, 1966.8
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the lower order of$f(z)e$^{π}$(z)$

Anders Hyllengren Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332251

Arkiv for Matematik, 6, (4), 433-458, 1966.8
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Real algebras with a Hilbert space structure

Lars Ingelstam

TBD mathscidoc:1701.332252

Arkiv for Matematik, 6, (4), 459-465, 1966.8
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Kriterien für diophantische Ungleichungen, indefinite Haupt-formen und Hauptideale quadratischer Zahlkörper

Clas-Olof Selenius Ābo Akademi, Åbo, Finland

TBD mathscidoc:1701.332253

Arkiv for Matematik, 6, (4), 467-483, 1966.8
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 6, Issue 6

[1] On the boundary behavior of solutions to a class of elliptic partial differential equations

Kjell-Ove Widman Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332254

Arkiv for Matematik, 6, (6), 485-533, 1967.6
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 208 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Uniqueness in cauchy's problem for elliptic equations with double characteristics

R. N. Pederson Carnegie Institute of Technology, Pittsburgh, Pa, U.S.A.

TBD mathscidoc:1701.332255

Arkiv for Matematik, 6, (6), 535-549, 1967.6
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Extension of functions satisfying lipschitz conditions

Gunnar Aronsson Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332256

Arkiv for Matematik, 6, (6), 551-561, 1967.6
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 190 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the asymptotic distribution of eigenvalues

Eric Larsson

TBD mathscidoc:1701.332257

Arkiv for Matematik, 6, (6), 563-573, 1967.6
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A note on lorentz-invariant markov processes

R. M. Dudley University of California, Berkeley, Cal., U.S.A.

TBD mathscidoc:1701.332258

Arkiv for Matematik, 6, (6), 575-581, 1967.6
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved